Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

   

 

The evolution of geometric structures on 3-manifolds


Author: Curtis T. McMullen
Journal: Bull. Amer. Math. Soc. 48 (2011), 259-274
MSC (2010): Primary 57M50
Published electronically: February 7, 2011
MathSciNet review: 2774092
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives an overview of the geometrization conjecture and approaches to its proof.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 57M50

Retrieve articles in all journals with MSC (2010): 57M50


Additional Information

Curtis T. McMullen
Affiliation: Department of Mathematics, Harvard University, 1 Oxford Street, Cambridge, Massachusetts 02138-2901

DOI: http://dx.doi.org/10.1090/S0273-0979-2011-01329-5
PII: S 0273-0979(2011)01329-5
Received by editor(s): October 17, 2010
Published electronically: February 7, 2011
Additional Notes: This research was supported in part by the NSF
Article copyright: © Copyright 2011 by the author